# SDR JJBA20150504002

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 34,235 hours, 46,380 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY.  R & R PROX SWITCH ELECTRONICS UNIT DUE TO PAST FAILURE.  R & R LANDING GEAR SELECTOR VLV DUE TO HIGH RESISTANCE READINGS.  EMER DECLARED.
